One horrible day yesterday

Well I've had a strange day yesterday. Started with me going to doctors because of chest infection, Doc thought about sending me to A & E said I was borderline going in. and I have to see her again on Friday morning and if I'm no better with my breathing I'm going to end up in Hospital. Last night I get a call from out of hours doctor to tell me my INR had tested 8 today, (this is because of steroids and Antis) and I was borderline going to A & E. for Vitamin K to bring it down, I do feel like everythings against me at the moment but will probably cheer up again later, as we all have to at times. My docs just rang me and she wants me to sit on my oxygen for two hours a day to try and slow my breathing down so my metabolism slows down. My oxygen levels are about 92 when sitting down but drop out to 88/87 when moving my heart rate is always too fast and this is what she wants to lower. Anyone got any views on this idea please.Will it do me more harm than good.

7 Replies

oldestnewest
  • You will hearing, Lupie, but cant help myself - love

  • Sorry Lupie,I can't help either! There will be others that can probably,I do hope so. have you rang the BLF ? They can probably reassure you.i do hope all goes well for you,let us know.

    Love Wendells xx

  • Lupie,recently i needed help ,the BLF were so very helpful . it's gr8 advice to have a talk with them, i would say, go for it,xx

  • Hi - my husband's heart rate was generally 103 resting - the drugs to lower it usually lower blood pressure too, but that was an issue as he has to take diuretics, which also lowered his BP and caused problems.. The cardiologist put him on Ivabradine, which lowers heart rate but not blood pressure.. Mind you, he does have congestive heart failure as well as pulmonary fibrosis and type2 diabetes, so what works for him may not be something the doc. should be considering for you.......

    Gill

  • I do what your doc says to slow down my heartbeat. Although I also now take medication to slow it down also. you say your sats are 87/8 on movement. Is that with oxygen? If it is with oxygen you need to see your oxygen nurse to see if you need a higher flow. I too am on warfarin as this copd has caused AF. The steroids will not effect your inr. But the antibiotics do on some. For that reason if I hit the anti's I make an appointment to have the inr tested about five days into the course. This really is an aweful illness, and I am like many others going through the same. Have your inr tested again in a few days, and try to relax hard as it is. Hope you feel better soon:-) the heart beats faster trying to get more oxygen into the bloodstream. Use oxygen and after a minute or two it will slow down..

  • Hi derrylynne. 87/88 is without oxygen I only use oxygen if necessary. They say its the antis that cause it and I only left it 3 days before testing so it shot up very quick. Having another test tomorrow. Gidge my heart rate at rest is around 116 In the morning 96.

    .

  • Hi Lupie, I can't give any advice other than you have already been given but I do hope you feel better soon, my best wishes to you for a speedy recovery x

    Ju

You may also like...